# SDR UALA2011112906555

- Difficulty date: November 27, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,691 hours, 13,580 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Leaking
- Location: T/R Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK ON NR 2 ENG FOUND DURING PREDEPARTURE WALKAROUND, FOUND LEAK FROM LT TOP THRUST REVERSER ACTUATOR.  SECURED FITTING FOR INTERCONNECT CABLE HOUSING FOR LEFT TOP THRUST REVERSER ACTUATOR. NO LEAKS NOTED.
